# SDR SWAA091995

- Difficulty date: March 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 68,863 hours, 62,375 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601179
- Part serial: 062
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 1 SLAT DELAMINATED ON T/E WEDGE.  REMOVED AND REPLACED SLAT PER MM.
